Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 33, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 6, 2020, 9:27 AM CST for Lowndes County, Montgomery County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 9:27 AM CST (15:27 UTC)
- Expired
- Feb 6, 2020, 10:07 AM CST
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lowndes County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 59 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 3:27 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 5.3
The text
As transmitted.
989
WUUS54 KBMX 061527
SVRBMX
ALC085-101-061630-
/O.NEW.KBMX.SV.W.0033.200206T1527Z-200206T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
927 AM CST Thu Feb 6 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Southeastern Lowndes County in south central Alabama...
Montgomery County in south central Alabama...
* Until 1030 AM CST.
* At 927 AM CST, a severe thunderstorm was located near Greenville,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Southeastern Montgomery, Fort Deposit, Meadville, Pike Road, Pine
Level, Hyundai Motors Of Alabama, Dublin, Snowdoun, Grady, Sellers,
Davenport, Ramer, Pintlala, Lowndes County Airport, Strata, Naftel,
Hope Hull, Logan, Sprague and Pinedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3228 8635 3232 8618 3234 8599 3228 8592
3227 8598 3225 8600 3197 8600 3196 8630
3205 8631 3205 8641 3196 8641 3196 8664
TIME...MOT...LOC 1527Z 229DEG 48KT 3183 8654
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite3 follow-up statements
219
WWUS54 KBMX 061541
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
941 AM CST Thu Feb 6 2020
ALC085-061550-
/O.CAN.KBMX.SV.W.0033.000000T0000Z-200206T1630Z/
Lowndes AL-
941 AM CST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOWNDES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has mostly stayed
in Montgomery County. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.
LAT...LON 3205 8631 3205 8641 3212 8641 3227 8636
3228 8635 3232 8618 3234 8600 3233 8598
3230 8595 3228 8592 3227 8598 3225 8600
3197 8600 3196 8630
TIME...MOT...LOC 1540Z 229DEG 55KT 3200 8630
$$
ALC101-061630-
/O.CON.KBMX.SV.W.0033.000000T0000Z-200206T1630Z/
Montgomery AL-
941 AM CST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR MONTGOMERY COUNTY...
At 940 AM CST, a severe thunderstorm was located over Naftel, or 10
miles southwest of Meadville, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southeastern Montgomery, Meadville, Pike Road, Pine Level, Hyundai
Motors Of Alabama, Strata, Dublin, Naftel, Hope Hull, Snowdoun,
Sprague, Grady, Sellers, Davenport, Pinedale, Ramer, Lapine,
Pintlala, Carters Hill and Barachias.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3205 8631 3205 8641 3212 8641 3227 8636
3228 8635 3232 8618 3234 8600 3233 8598
3230 8595 3228 8592 3227 8598 3225 8600
3197 8600 3196 8630
TIME...MOT...LOC 1540Z 229DEG 55KT 3200 8630
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite963
WWUS54 KBMX 061551
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
951 AM CST Thu Feb 6 2020
ALC101-061630-
/O.CON.KBMX.SV.W.0033.000000T0000Z-200206T1630Z/
Montgomery AL-
951 AM CST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR SOUTHEASTERN MONTGOMERY COUNTY...
At 951 AM CST, a severe thunderstorm was located over Meadville,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southeastern Montgomery, Meadville, Pike Road, Pine Level, Grady,
Dublin, Ramer, Currys, Carters Hill and Cecil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3196 8618 3209 8627 3233 8612 3234 8600
3233 8598 3230 8595 3228 8592 3227 8598
3225 8600 3197 8600
TIME...MOT...LOC 1551Z 232DEG 47KT 3207 8614
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite985
WWUS54 KBMX 061607
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1007 AM CST Thu Feb 6 2020
ALC101-061617-
/O.CAN.KBMX.SV.W.0033.000000T0000Z-200206T1630Z/
Montgomery AL-
1007 AM CST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until noon CST for south central
and southeastern Alabama.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3196 8618 3209 8627 3233 8612 3234 8600
3233 8598 3230 8595 3228 8592 3227 8598
3225 8600 3197 8600
TIME...MOT...LOC 1606Z 229DEG 48KT 3221 8595
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 8:20 AM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Feb 6, 8:20 AM CST, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 820 AM CST Thu Feb 6 2020 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... /Updated at 0812 AM CST Thu Feb 06 2020/ Synoptic scale... Deep longwave trough extends from over Minnesota southwest across the Plains states and into Texas. A surface cold front extended from southeast Kentucky south to near Mobile AL. Mesoscale... Local objective analysis data depicts an elongated trough of low pressure around 996 mb near Chattanooga TN that extended southwest roughly along the I-59 corridor into our eastern. Dew point readings are in the mid to upper 60's near and southeast of this feature. Higher aloft, A stout low level jet was depicted around 850 mb in local modeling with speeds from 60-65 kts with a maximum over far southeast Alabama. Mesoanalysis data indicates Mixed-Layer convective available potential energy (ML CAPE) values range from 900 to 1400 from Montgomery to Alexander City and points southeast. It will be in this area of our far east, south-central and southeast where the potential for severe storms will be greatest through noon today. Limited subsidence/capping aloft is permitting showers to freely develop in the unstable environment and that is a limiting factor for instability. However, robust wind shear and increased dynamical forcing aloft is being experienced that will encourage further convective development and sustainment. Forecast... As the longwave trough becomes more neutral tilted from positive tilt, expect continued enhancement in convective potential through late morning. Sufficient warm air and positive moisture advection from the south will continue to promote further increases and temperature and dew point values in the lower levels. As a result, instability values are expected to further increase with ML CAPE values from 1200 to 1800 J/Kg by late morning southeast. The proximity to the surface low to the north is creating a maxima in low-level storm relative helicity (SRH) values generally from 200-400 m2/s2 across our east, south-central and southeast counties. Thunderstorms will remain possible within 100 miles of the leading edge of the convection as it continues moving further east with lingering rain showers expected through the afternoon hours. Clouds will persist with increasing cold advection from northwest to southeast across the area through this evening. 05 Previous short-term discussion: /Updated at 0400 AM CST Thu Feb 06 2020/ Through Tonight... Rain will be ending from west to east through the night. Cold air will begin to work into the region overnight and in place by sunrise. While we expect mainly light rain if any precipitation can actually reach the surface, we can not rule out a few snow flurries to mix in at time after 3 am and possible through Friday morning across the north. Any frozen accumulation is not expected as temperatures will generally still be above freezing through the period. 16 .LONG TERM... /Updated at 0400 AM CST Thu Feb 06 2020/ Friday through Through Wednesday. Colder and dry on Friday with the wrap around cloud cover from the upper level system moving through. After sunrise and flurries should be in the northeast, with no impacts expected. The next system will move quickly into the region on Saturday and bring a chance of rain by the afternoon and into the evening hours. This system moves out and then the next system moves in Monday morning from the west as a front, but will stall out by Tuesday morning across the north, before lifting slowly northward on Tuesday. Models are indicating that this front may sit across the north for several days and may become a flooding issue here. We may see a brief reprieve on Wednesday, with only isolated to scattered showers as the system refocuses its energy to our north and west as the next trough begins to approach the area. Could potentially see another round of strong to severe storms next Wednesday night into the Thursday, but confidence and overall progression of the system is too low to include at this time. Much more on this as the system draws closer. Lows will be in the 30s and 40s through the weekend and then the 40s and 50s by Monday and Tuesday. Highs will be in the 50s to low 60s through the weekend and then the 60s and 70s by Tuesday. 16 && .AVIATION... 12Z TAF Discussion. The rain shield has not really moved much over the past 6 hours. MGM and TOI will finally get their continuous rain and storms within the next 1 to 2 hours and conditions will deteriorate there. Showers and storms will eventually switch to just rain in the next few hours at TCL and then by 18z across the rest of the north. By 21z the thunderstorms should be done at MGM and TOI. Isolated to scattered light rain may continue through sunrise at most sites. Snow flurries can not be ruled out for ANB and ASN Friday morning, but will have no impacts. 16 && .FIRE WEATHER... Rain and thunderstorms will continue through the morning while sliding south and east. Severe storms will remain possible int he southeast through mid morning. Additionally, locally heavy rainfall will result in some areas of flooding. Rain showers remain possible through the evening with decreasing coverage overnight. Another system will bring more rain chances to the area Saturday afternoon and evening. With the wet weather forecast, expect relative humidity values to remain elevated through at least Friday afternoon. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 60 35 47 33 54 / 100 50 10 10 30 Anniston 66 36 48 34 58 / 100 60 10 10 30 Birmingham 62 37 49 37 56 / 100 40 10 10 40 Tuscaloosa 58 37 53 38 59 / 90 40 0 10 30 Calera 64 36 50 36 59 / 100 40 10 10 30 Auburn 65 39 49 35 59 / 100 80 10 0 30 Montgomery 68 38 53 37 62 / 100 50 0 0 30 Troy 72 39 53 36 62 / 100 60 0 0 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch until 6 PM CST this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Greene...Hale...Jefferson... Lee...Lowndes...Macon...Marengo...Montgomery...Perry...Pike... Randolph...Russell...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Feb 6, 8:05 AM CST, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 805 AM CST Thu Feb 6 2020 ALZ011>015-017>050-071715- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 805 AM CST Thu Feb 6 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a threat of tornadoes, damaging winds, and quarter size hail through noon, mainly east of a line from near Selma to near Anniston. The potential for flooding of roadways and creeks due to continued rainfall exists east of a line from Blountsville to Tuscaloosa. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Water rises are expected on Catoma Creek as well as the Tombigbee and Black Warrior River basins. Minor river flooding is forecast to occur by Friday and last into early next week for some locations. Please refer to river statements for specific details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is requested through Thursday morning.
In the hours before
Local storm report, Feb 6, 8:50 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM FLOOD CENTRE 34.16N 85.67W
02/06/2020 CHEROKEE AL EMERGENCY MNGR
WATER REPORTED OVER MULTIPLE ROADWAYS
THROUGHOUT THE COUNTY, INCLUDING IN CENTRE
AND CEDAR BLUFF.
&&
14Local storm report, Feb 6, 8:54 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLOOD 1 E ASHVILLE 33.84N 86.25W
02/06/2020 ST. CLAIR AL EMERGENCY MNGR
ROADWAY FLOODING REPORTED ACROSS THE COUNTY,
INCLUDING IN THE CITIES OF ASHVILLE, PELL
CITY, MARGARET, AND SPRINGVILLE.
&&
14Local storm report, Feb 6, 9:01 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM FLOOD 5 WSW NEWELL 33.41N 85.47W
02/06/2020 RANDOLPH AL EMERGENCY MNGR
COUNTY ROAD 134 IN MORRISON CROSSROADS WAS
WASHED OUT. SEVERAL OTHER ROADS IN THE
COUNTY REPORTED TO BE FLOODED.
&&
14Local storm report, Feb 6, 9:09 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD HOOVER VETERANS PARK 33.39N 86.72W
02/06/2020 SHELBY AL EMERGENCY MNGR
FLOODING REPORTED ALONG VALLEYDALE RD NEAR
VETERANS PARK, ALONG HWY 119 AT BROKEN BOW
SUBDIVISION, AND ALONG HWY 31 IN PELHAM.
&&
14Local storm report, Feb 6, 9:15 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLOOD ALTOONA 34.03N 86.32W
02/06/2020 ETOWAH AL EMERGENCY MNGR
FLOODING REPORTED IN ALTOONA, WITH CARS
STRANDED NEAR THOMAS DRIVE AND HWY 132.
&&
14Local storm report, Feb 6, 9:19 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM FLOOD 1 N GADSDEN 34.02N 86.01W
02/06/2020 ETOWAH AL EMERGENCY MNGR
MANY STREETS REPORTED FLOODED IN GADSDEN,
WITH WATER ENTERING HOMES AT 6TH ST AND
TUSCALOOSA AVE, AND WATER IN HOMES ALONG
GRAY ROAD.
&&
14The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:05 PM CST | Areal Flood Advisory | BMX | Marion | 3 hr |
| Feb 5, 6:10 PM CST | Special Weather Statement | BMX | Lamar | 50 min |
| Feb 5, 6:26 PM CST | Special Weather Statement | BMX | Marion | 49 min |
| Feb 5, 6:30 PM CST | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Feb 5, 7:02 PM CST | Special Weather Statement | BMX | Pickens | 28 min |
| Feb 5, 7:09 PM CST | Special Weather Statement | BMX | Walker | 51 min |
| Feb 5, 7:24 PM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Feb 5, 10:25 PM CST | Special Weather Statement | BMX | Hale | 35 min |
| Feb 5, 10:27 PM CST | Areal Flood Advisory | BMX | Pickens | 5 hr |
| Feb 5, 10:30 PM CST | Special Weather Statement | BMX | Greene | 30 min |
| Feb 5, 10:37 PM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 4 hr |
| Feb 5, 10:57 PM CST | Special Weather Statement | BMX | Tuscaloosa | 33 min |
| Feb 5, 11:21 PM CST | Areal Flood Advisory | BMX | Greene, Sumter | 5 hr |
| Feb 5, 11:44 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 46 min |
| Feb 5, 11:51 PM CST | Special Weather Statement | BMX | Tuscaloosa | 24 min |
| Feb 5, 11:58 PM CST | Areal Flood Warning | BMX | Greene, Sumter, Tuscaloosa | 6 hr |
| Feb 6, 12:05 AM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 5 hr |
| Feb 6, 12:08 AM CST | Special Weather Statement | BMX | Jefferson | 52 min |
| Feb 6, 12:14 AM CST | Special Weather Statement | BMX | Greene | 46 min |
| Feb 6, 12:27 AM CST | Special Weather Statement | BMX | Hale | 33 min |
| Feb 6, 12:46 AM CST | Special Weather Statement | BMX | Etowah, St. Clair | 44 min |
| Feb 6, 12:47 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Walker | 6 hr |
| Feb 6, 12:47 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 42 min |
| Feb 6, 12:54 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 96 min |
| Feb 6, 1:19 AM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 56 min |
| Feb 6, 1:33 AM CST | Special Weather Statement | BMX | Jefferson, Shelby | 57 min |
| Feb 6, 1:56 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale | 64 min |
| Feb 6, 1:57 AM CST | Areal Flood Warning | BMX | Cherokee, Etowah, St. Clair | 9 hr |
| Feb 6, 1:59 AM CST | Tornado Warning | BMX | Shelby | 20 min |
| Feb 6, 2:23 AM CST | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 52 min |
| Feb 6, 2:35 AM CST | Tornado Warning | BMX | Bibb, Hale, Perry | 40 min |
| Feb 6, 2:50 AM CST | Tornado Warning | BMX | Dallas | 25 min |
| Feb 6, 2:53 AM CST | Tornado Warning | BMX | Calhoun, Etowah, St. Clair | 39 min |
| Feb 6, 2:58 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 47 min |
| Feb 6, 3:12 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby | 51 min |
| Feb 6, 3:22 AM CST | Tornado Warning | BMX | Cherokee | 26 min |
| Feb 6, 3:31 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 42 min |
| Feb 6, 3:35 AM CST | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Feb 6, 4:06 AM CST | River Flood Warning | BMX | Jefferson | 17 hr |
| Feb 6, 4:12 AM CST | Special Weather Statement | BMX | Shelby | 48 min |
| Feb 6, 4:41 AM CST | Tornado Warning | BMX | Clay, Cleburne, Randolph | 12 min |
| Feb 6, 5:38 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega | 32 min |
| Feb 6, 6:19 AM CST | Special Weather Statement | BMX | Clay, Cleburne | 26 min |
| Feb 6, 6:32 AM CST | Flash Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more | 3 hr |
| Feb 6, 6:39 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 37 hr |
| Feb 6, 6:52 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Shelby | 6 hr |
| Feb 6, 7:05 AM CST | Special Weather Statement | BMX | Coosa, Elmore, Tallapoosa | 25 min |
| Feb 6, 7:31 AM CST | Special Weather Statement | BMX | Tallapoosa | 44 min |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 44 hr |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 60 hr |
| Feb 6, 7:46 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 3 days |
| Feb 6, 7:50 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 19 days |
| Feb 6, 7:53 AM CST | River Flood Warning | BMX | Sumter | 10 days |
| Feb 6, 8:14 AM CST | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 46 min |
| Feb 6, 8:32 AM CST | Special Weather Statement | BMX | Montgomery | 43 min |
| Feb 6, 8:41 AM CST | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Elmore, Lowndes, Montgomery and 2 more | 3 hr |
| Feb 6, 8:49 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 48 hr |
| Feb 6, 9:28 AM CST | Areal Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 4 more | 3 hr |
| Feb 6, 9:54 AM CST | Areal Flood Advisory | BMX | Bullock, Lee, Macon, Montgomery, Russell | 3 hr |
| Feb 6, 9:58 AM CST | Special Weather Statement | BMX | Macon | 47 min |
| Feb 6, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon | 33 min |
| Feb 6, 10:27 AM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 34 min |
| Feb 6, 1:41 PM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 19 hr |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 10 days |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 43 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.